# SDR UPS97222618

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Part number: 65257894
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION RT FIN MID SPAR CHORD (S-7) IS CHAFED AND FRETTING AT FS 225.7.  REPAIRED PER EWO 97-2111 AND UPS ENG FILE NR 727-55-0347.
